# SDR CA131030006

- Difficulty date: October 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Mtsbsi MU2B60
- Aircraft time: 20,772 hours
- Engine: Garrtt TPE33110
- Propeller: Hartzl HCB4TN5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 030A393029
- Condition: Cracked
- Location: Nlg
- Part time: 21,606 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAGNETIC PARTICLE INSPECTION THE RT NLG STRUT WAS FOUND CRACKED.  PART WAS REPLACED AND ACFT RETURNED TO SERVICE.
